Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INVIVE; PULSE GENERATOR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BOSTON SCIENTIFIC CORPORATION INVIVE; PULSE GENERATOR
Model Number
V173
Medical Device Problem Code
Defective Device (2588)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
02/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) was explanted due to a product performance issue.A new device was successfully explanted.No adverse patient effects were reported.
New Search
Submit an Adverse Event Report
Brand Name
INVIVE
Common Device Name
PULSE GENERATOR
Manufacturer
(Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer
(Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key
21560706
Report Number
2124215-2025-14536
Device Sequence Number
4375142
Product Code
NKE
UDI-Device Identifier
00802526536632
UDI-Public
00802526536632
Combination Product (Y/N)
N
Initial Reporter State
AL
Initial Reporter Country
US
PMA/510(K) Number
P030005
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2016
Device Explanted Year
2025
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
03/10/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Expiration Date
03/19/2017
Device Model Number
V173
Device Catalogue Number
V173
Device Lot Number
227574
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
02/18/2025
Initial Report FDA Received Date
03/10/2025
Date Device Manufactured
03/19/2015
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Hospitalization; Required Intervention;
Patient Age
76 YR
Patient Sex
Male